Publications

Export 7 results:
Ordenar por: Autor Tipo [ Ano  (Desc)]
2017
The homology class of a Poisson transversal , Frejlich, Pedro, and Marcut Ioan , PREPRINT, (2017)
The normal form theorem around Poisson transversals, Frejlich, Pedro, and Marcut Ioan , Pacific Journal of Mathematics, Volume 287, Issue 2, p.371–391, (2017)
2016
On dual pairs in Dirac Geometry , Frejlich, Pedro, and Marcut Ioan , PREPRINT, (2016)
2015
2013
A note on symplectic topology of b-manifolds, Frejlich, Pedro, Torres David Martinez, and Miranda Eva , PREPRINT, (2013)
2012
An h-Principle for Symplectic Foliations, Fernandes, Rui Loja, and Frejlich Pedro , Int Math Res Notices, Volume 7, p.1505-1518, (2012)
2008
Nahm transform for Higgs bundles, Frejlich, Pedro, and Jardim Marcos , Journal of Geometry and Physics, Volume 58, p.1221-1230, (2008)